American Mathematical Society

My Account · My Cart · Customer Services · FAQ  
AMS eContent Search Results
Matches for: msc=(65B10) AND publication=(all)
Sort order: Date
Format: Standard display

  
Results: 31 to 39 of 39 found      Go to page: 1 2

[31] Walter Gautschi and Gradimir V. Milovanović. Gaussian quadrature involving Einstein and Fermi functions with an application to summation of series . Math. Comp. 44 (1985) 177--190, S1--S11. MR 771039.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[32] N. C. Albertsen, G. Jacobsen and S. B. Sørensen. Nonlinear transformations for accelerating the convergence of $M$-dimensional series . Math. Comp. 41 (1983) 623-634. MR 717708.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[33] B. Gabutti and J. N. Lyness. An acceleration method for the power series of entire functions of order $1$ . Math. Comp. 39 (1982) 587-597. MR 669651.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[34] David A. Smith and William F. Ford. Numerical comparisons of nonlinear convergence accelerators . Math. Comp. 38 (1982) 481-499. MR 645665.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[35] J. R. Philip. The convergence and partial convergence of alternating series . Math. Comp. 35 (1980) 907-916. MR 572864.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[36] David Levin. On accelerating the convergence of infinite double series and integrals . Math. Comp. 35 (1980) 1331-1345. MR 583511.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[37] Avram Sidi. Convergence properties of some nonlinear sequence transformations . Math. Comp. 33 (1979) 315-326. MR 514827.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[38] Roland F. Streit. The $T\sb{+m}$ translformation . Math. Comp. 30 (1976) 505-511. MR 0421028.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[39] Jet Wimp. Some transformations of monotone sequences . Math. Comp. 26 (1972) 251-254. MR 0303674.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge


Results: 31 to 39 of 39 found      Go to page: 1 2


Comments: Email Webmaster

© Copyright , American Mathematical Society
Contact Us · Sitemap · Privacy Statement

Connect with us Facebook Twitter Google+ LinkedIn Instagram RSS feeds Blogs YouTube Podcasts Wikipedia